# SDR DXTA2024112201237

- Difficulty date: November 17, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000049
- Aircraft time: 3,675 hours, 2,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STARBOARD OVERWING EMERGENCY LIGHT IS INOP. POWERED UP AIRCRAFT AND TURNED ON EMERGENCY LIGHTS. ALL EMER LIGHTS ILLUMINATED. UNABLE TO DUPLICATE DISCREPANCY. TAPPED ON AROUND LIGHT TY TRY AND DUPLICATE DISCREPANCY, UNABLE TO DUPLICATE.  MCC IS OKAY TO SIGN OFF AND RELEASE. OPS CHECKS GOOD.
